# SDR DALA2015102006457

- Difficulty date: October 19, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 74,650 hours, 10,335 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6.5 RT WING TIP HAS CRACK INDICATIONS.   REPAIRED IAW ERA 540337-14.
